# SDR RAIA00201025

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 14,687 hours, 15,330 cycles
- Engine: Garrtt TPE33114
- Engine time: 11,205 hours, 12,310 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

5473-STL- LEFT ENGINE CONTAM LIGHT ILLUMINATED FOLLOWED BY ENGINE IN-FLIGHT FAILURE.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.
